12-26-2005, 04:29 PM #1
anyone else that have had an issue with acne?? my face has really been
f u c k e d up lately... not just the face really, the chest and my back has also gotten bombed with zits... not pretty.. and something tells me that it's not getting any better, i still have a long time to go before my cycle is over... what shall i do?
12-26-2005, 05:04 PM #2Originally Posted by Buffman
I had bad acne that started a few weeks after my last cycle was over.
I was eating crazy amaounts of pastas and bread...Lots of wheat & yeast.
I've slowley cut out all wheat products,and substitute with rice pastas,and lots of red potatoes and yams.
My dermatologist told me foods that lead to acne that apply to most people,they are as follows:
white foods(white rice,white sugar,white bread,white pastas,white potatoes)
fatty meats(mostly your red meats)
Now everyone is different,but for the most part these foods leed to bad skin in people prone to skin problems.For me it was mostly the wheat products,although i've completely cut out alcohol,and cafiene aswell.Also I use to take a mass weight gainer two times a day,full of carbs....little did I now I was injesting bad carbs.since cutting the gainer I've lost alot of water.
Its tough when your on a cycle,because your so hungry all the time and even if your not you need a certain amount of cals to get decent gains.But just try to eat healthier."you are what you eat"...really! if your putting shit into your body thats what your going to get out of it.SHIT.
Also clean your skin often,but try to avoid drying the skin out...It will only provoke your skin to overproduce oils to compensate.
Acne is my least favourite side,not very ape****g to the bytches.....good luck brotha.
Last edited by Hunter.S; 12-26-2005 at 05:06 PM.
12-26-2005, 05:11 PM #3
thanks for the good answer i really appreciate it
12-26-2005, 05:12 PM #4
Yeah, I get it on my chest really bad when I'm on cycle... but it usually goes away pretty quickly post.
As for your face, if it really bothers you, I would suggest you go to your doctor and get some Retin-A or Renova or something. It's not expensive at all and your normal family Doc can prescribe it.
If you don't want to go to the Doc, then the best advice would be to follow what Hunter said. Watch what you eat a little better and hope that helps it. other than that... you'll just have to wait the cycle out.
12-26-2005, 05:14 PM #5Originally Posted by Zomboo
the first thing i'll do tomorrow is to go and buy some facial cleanser
12-26-2005, 05:14 PM #6
Acne is your friend.
12-26-2005, 05:16 PM #7Originally Posted by Hellmask
12-26-2005, 05:23 PM #8
Well, it's definitely NOT your friend, but it is one of the side-effects on being on a cycle. It's just one of those things we have to deal with in the process of getting where we want to be.
If you're going OTC cleansers, Clearasil Ultra works okay... and you can always carry a box of Stridex pads with you (for work or school). It's your call really. But I tell ya, nothing beats Retin-A if you can hit your Doc up for some. (or Accutane)
Last edited by Zomboo; 12-26-2005 at 05:29 PM.
12-26-2005, 05:28 PM #9
hmm, ok, thanks man
12-26-2005, 05:32 PM #10Originally Posted by Zomboo
12-26-2005, 07:03 PM #11
Hey man try bactrim. It's worked wonders for me in the past. Hit me up, I'll give you a link to get some.
12-26-2005, 07:11 PM #12Originally Posted by bonsey
12-26-2005, 07:21 PM #13Banned
- Join Date
- Aug 2005
This guy is a joke,please check his older threads.One sick guy.He is having fun with you.I will PM a MOD.
12-26-2005, 07:34 PM #14Originally Posted by goose4
But i admit that some of my post hasn't been the smartest... but i am a noob to steroids , and then i have a lot of questions... and the only way for me to learn, is to ask.. But again, i am deeply sorry if i have ever offended someone or said something i shouldn't have said.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)